# SDR SWAA2022010547038

- Difficulty date: November 23, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 58,184 hours, 34,533 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBONDED SKIN O/B AFT FLAP LT WING I/B END ; 2021-536418 / [01] TOOL USED: AUDIBLE BOND TESTER; P/N: S-3; S/N: 064; DUE DATE: 12-JUL-22; [02] TOOL USED HOT BONDER P/N HCS9200B-AV S/N 18196021 DUE DATE 14/DEC/21. POSITECTOR 6000 P/N NS2 S/N 138341 DUE DATE 25/JUN/22.; [03] REPAIRED O/B AFT FLAP LT WING I/B END AS PER B737-700 SRM 57-53-01-2R-16 REPAIR 16. TOOL USED: CALIPER P/N:500-464 S/N:B17030933 DUE DATE: 01-OCT-22.; [04] TASK COMPLETED. RII COMPLETED.
